RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Comp., 2015, Volume 84, Issue 296, Pages 2969–2977 (Mi mc1)  

Character sums and deterministic polynomial root finding in finite fields

J. Bourgaina, S. V. Konyaginb, I. E. Shparlinskic

a Institute for Advanced Study, Princeton, New Jersey 08540
b Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
c Department of Pure Mathematics, University of New South Wales, Sydney, NSW 2052, Australia

Funding Agency Grant Number
National Science Foundation DMS-0808042
Russian Foundation for Basic Research 14-01-00332
Ministry of Education and Science of the Russian Federation Nsh-3082.2014.1
Australian Research Council DP130100237
The research of J. B. was supported by National Science Foundation Grant DMS-0808042, that of S. V. K. by Russian Fund for Basic Research Grant N. 14-01-00332, and Program Supporting Leading Scientific Schools Grant Nsh-3082.2014.1, and that of I. E. S. by Australian Research Council Grant DP130100237.


DOI: https://doi.org/10.1090/mcom/2946


Bibliographic databases:

ArXiv: 1308.4803
Document Type: Article
Received: 10.09.2013
Revised: 09.03.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mc1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019